# SDR CA111201007

- Difficulty date: November 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 13,183 hours
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bracket
- Part number: 369A7304
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET ASSY CAP WHICH IS A MATCHING PART WAS INSTALLED WITHOUT THE NECESSARY SHIMMING IN PLACE.  SO INCORRECT ASSY AND THE POSSIBILITY OF THE COLLECTIVE POLE BEING SNAPPED UP WITH NO BLADES INSTALLED OVER ITS LIFE MAY HAVE LED TO THE BREAKING OF THE BEARING CAP.  MAINTENANCE AND PILOTS INFORMED ABOUT THIS CONDITION.
